# SDR RAIA00104008

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 13,033 hours, 12,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 23095002
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5402-EWR-DURING TAXI LEFT DUCT FAIL LIGHTS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND GAMAH DUCT SEAL IAW J41 MAINTENANCE MANUAL.
